# SDR CALA2024070101941

- Difficulty date: June 27, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 95,844 hours, 20,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N6106U56
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5210-03219 REV A - CORROSION ON DOOR GATE, DOOR 4R. REMOVED AND REPLACED LOWER GATE AT DOOR R4 IAW B757 AMM 52-11-38 -004-001 AND B757 AMM 52-11-38-404-009.
